RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 287–292 (Mi adm452)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

Relative symmetric polynomials and money change problem

M. Shahryari

Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: This article is devoted to the number of non-negative solutions of the linear Diophantine equation
$$ a_1t_1+a_2t_2+\cdots +a_nt_n=d, $$
where $a_1, \ldots, a_n$, and $d$ are positive integers. We obtain a relation between the number of solutions of this equation and characters of the symmetric group, using relative symmetric polynomials. As an application, we give a necessary and sufficient condition for the space of the relative symmetric polynomials to be non-zero.

Keywords: Money change problem; Partitions of integers; Relative symmetric polynomials; Symmetric groups; Complex characters.

Full text: PDF file (186 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 05A17; Secondary 05E05,15A69
Received: 08.04.2012
Revised: 28.04.2012
Language:

Citation: M. Shahryari, “Relative symmetric polynomials and money change problem”, Algebra Discrete Math., 16:2 (2013), 287–292

Citation in format AMSBIB
\Bibitem{Sha13}
\by M.~Shahryari
\paper Relative symmetric polynomials and money change problem
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 287--292
\mathnet{http://mi.mathnet.ru/adm452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186089}


Linking options:
  • http://mi.mathnet.ru/eng/adm452
  • http://mi.mathnet.ru/eng/adm/v16/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rodtes K., “Symmetry Classes of Polynomials Associated To the Semidihedral Group and O-Bases”, J. Algebra. Appl., 13:8 (2014), 1450059  crossref  mathscinet  zmath  isi  scopus
    2. Babaei E., Zamani Y., “Symmetry Classes of Polynomials Associated With the Dihedral Group”, Bull. Iran Math. Soc., 40:4 (2014), 863–874  mathscinet  zmath  isi
    3. E. Babaei, Y. Zamani, M. Shahryari, “Symmetry classes of polynomials”, Commun. Algebr., 44:4 (2016), 1514–1530  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:114
    Full text:52
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020